# SDR SWAA2015011935871

- Difficulty date: December 12, 2014
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERNAL SKIN ON FIXED LE UPPER SURFACE CRACKED AT STATION 208.  REPAIRED SKIN IAW SRM.
